# SDR DALA1012010661

- Difficulty date: March 5, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE WS 303 AREA HAS CHAFE WEAR (JUST FWD OF AFT SKATE ANGLE) COMPLIED WITH ER/A 482150-14 REV ORIGINAL, REF NON ROUTINE CARD 159393.  (DL757101371)
